# SDR 2000UALA00092

- Difficulty date: February 24, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 20,089 hours, 4,149 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AS4568G0580SS
- Condition: Worn
- Location: Nlg Steering Act
- Part time: 20,101 hours, 4,152 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE IAD-AMS, CREW RECEIVED EICAS MESSAGE HYD PRESS SYS C,  CENTER HYDRAULIC QUANTITY INDICATED ZERO.  AIRCRAFT RETURNED TO IAD.  *S/D*  LEFT MAIN LANDING GEAR STEERING ACTUATOR PRESSURE HOSE (P/N: AS4568G0580SS) WAS FOUND TO HAVE WORN THROUGH HOSE RESULTING IN LOSS OF CENTER HYDRAULIC SYSTEM FLUID QUANTITY.  HYDRAULIC FLUID LEAKAGE RATE WAS BELOW HYDRAULIC FUSE SET POINT.  CHAFING WAS AT A HOSE GUIDE LOCATED APPROX 12 INCHES AFT OF ACTUATOR.  WORN HYDRAULIC HOSE WAS REPLACED AND CHAFF PROTECTION WAS INSTALLED.  BOEING PROJECT IS UNDER DEVELOPMENT TO REPLACE HOSE GUIDE WITH AN IMPROVED VERSION DESIGNED TO PREVENT CHAFING PER SERVICE BULLETIN 777-32-0017.
